# SDR SIMA20140403002

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 9,948 hours, 6,295 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT FL 370 GOT ANTI-ICE DUCT WARNING.  AOM VOL 1 PROCEDURES FOLLOWED CONCUR WITH DISPATCH, MX TO DIVERT TO XNA.  TROUBLE SHOT IAW FIM 36-21-07, REPLACED INSULATORS MT176P1, MT176P2, MT175P2 & MT178P1.  DURING TROUBLESHOOTING REPLACED BLEED LEAK DETECTION HARNESS FROM J810 TO MT178P2.  OHMS CHECKED GOOD IAW FIM 36-21-07 & ECSPM 20-26-13.
